RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1997, Volume 31, Issue 1, Pages 20–31 (Mi faa443)  

This article is cited in 5 scientific papers (total in 5 papers)

Relative Morse Theory of One-Dimensional Bundles and Cyclic Homology

M. E. Kazarian

Independent University of Moscow

DOI: https://doi.org/10.4213/faa443

Full text: PDF file (1248 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1997, 31:1, 16–24

Bibliographic databases:

UDC: 512.761+515.164.15
Received: 22.12.1995

Citation: M. E. Kazarian, “Relative Morse Theory of One-Dimensional Bundles and Cyclic Homology”, Funktsional. Anal. i Prilozhen., 31:1 (1997), 20–31; Funct. Anal. Appl., 31:1 (1997), 16–24

Citation in format AMSBIB
\Bibitem{Kaz97}
\by M.~E.~Kazarian
\paper Relative Morse Theory of One-Dimensional Bundles and Cyclic Homology
\jour Funktsional. Anal. i Prilozhen.
\yr 1997
\vol 31
\issue 1
\pages 20--31
\mathnet{http://mi.mathnet.ru/faa443}
\crossref{https://doi.org/10.4213/faa443}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1459830}
\zmath{https://zbmath.org/?q=an:0906.55011}
\transl
\jour Funct. Anal. Appl.
\yr 1997
\vol 31
\issue 1
\pages 16--24
\crossref{https://doi.org/10.1007/BF02466000}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XX84800003}


Linking options:
  • http://mi.mathnet.ru/eng/faa443
  • https://doi.org/10.4213/faa443
  • http://mi.mathnet.ru/eng/faa/v31/i1/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, “Topological Classification of Trigonometric Polynomials and Combinatorics of Graphs with an Equal Number of Vertices and Edges”, Funct. Anal. Appl., 30:1 (1996), 1–14  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. D. Sedykh, “On the topology of singularities of Maxwell sets”, Mosc. Math. J., 3:3 (2003), 1097–1112  mathnet  mathscinet  zmath
    3. M. E. Kazarian, S. K. Lando, “Towards an intersection theory on Hurwitz spaces”, Izv. Math., 68:5 (2004), 935–964  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. J. Math. Sci. (N. Y.), 224:2 (2017), 304–327  mathnet  crossref  mathscinet
    5. B. S. Bychkov, “Stepeni kogomologicheskikh klassov multiosobennostei v prostranstvakh Gurvitsa ratsionalnykh funktsii”, Funkts. analiz i ego pril., 53:1 (2019), 16–30  mathnet  crossref  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:340
    Full text:127
    References:22
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019